Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Swelling In The Ankles And Feet?

My Mom s lower calves/ankles and feet are swelling badly from her chemo treatments. They gave her a diuretic but is there any at home remedy we can do to help alleviate this? She is following a low salt diet and keeps them elevated every couple of hours.
Thu, 28 Feb 2019
Report Abuse
Ophthalmologist 's  Response
Hello,

Diuretic is given every hours. All your treatment is related to the post-chemotherapy problem. for which problem you are on chemotherapy. What all investigation were done.

Before starting chemotherapy you were asked to be on a low salt diet this leads to treatment on hypertension.

The frequency of low salt diet is very fast which indicate the high of hypertension. Consult a physician to regularize hypertension and treat accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Ashok Kumar Dash, Ophthalmologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Swelling In The Ankles And Feet?

Hello, Diuretic is given every hours. All your treatment is related to the post-chemotherapy problem. for which problem you are on chemotherapy. What all investigation were done. Before starting chemotherapy you were asked to be on a low salt diet this leads to treatment on hypertension. The frequency of low salt diet is very fast which indicate the high of hypertension. Consult a physician to regularize hypertension and treat accordingly. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Ashok Kumar Dash, Ophthalmologist